# SDR ASAA2023102345821

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 35,154 hours, 11,067 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 13165
- Condition: Malfunctioned
- Location: #1 Engine
- Part time: 200 hours, 57 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR DUCT PRESSURE DURING CLIMB L63 R37USING TAI BELOW 10K FT L60 R40CLIMBING THROUGH FL300 L58 R38STABILIZED AT CRUISE FL350 L45 R38. GROUNDED - YES. PERFORMED FIM 36-10 TASK 803 UP TO AND INCLUDING STEP F. (2) (D) 2). PRSOV MOVEMENT WAS NOT SMOOTH. PRSOV REPLACEMENT NEXT STEP. ALTERNATE DEACTIVATION PROC USED PER CH 5 TABLE 3 ITEM 7. ALT DEACTIVATION PROCEDUURES REVERSED. 78655 10/23/2023. #1 ENGINE 78655 10/23/23. REMOVED AND REPLACED #1 ENIGINE PRSOV PER MM 36-11-04, LEAKS CHECK GOOD. ALTERNATE DEACTIVATION PROCEDURES USED PER CH. 5 TABLE 3 ITEM 7. ALT. DEACTIVATION PROCEDURES REVERSED. 65537 10/23/2023. REMOVED BLEED AIR REGULATOR REF AMM TASK 36-11-03-000-801. 86722 10/24/2023 INSTALLED BLEED AIR REGULATOR REF AMM TASK 36-11-03-400-801 86722 10/24/2023 PERFORMED ENG RUN REF AMM 71-00-00. NO HELP PROBLEM REMAINS. 13848 10/24/2023. REMOVED BORROWED BLEED AIR REGULATOR PART AND REINSTALLED ORIGINAL BLEED AIR REGULATOR REF MM 36-11-03-400-801. 04274 10/24/2023. A/C P/N TRANSACTION #2 WAS BORROWED PART INSTALLED. REF A/C P/N TRANSACTION #3 FOR LOANED PART REMOVAL AND ORIGINAL PART INSTALLED. CONTINUED ON LP # 60738128. REF GPM 05-00-11.
